The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2013 | 2007
Number of items: 2.

2013

Kato, Shogo and Jones, M. C. (2013). An extended family of circular distributions related to wrapped Cauchy distributions via Brownian motion. Bernoulli, 19(1) pp. 154–171.

2007

Anaya-Izquierdo, Karim and Marriott, Paul (2007). Local mixture models of exponential families. Bernoulli, 13(3) pp. 623–640. file

This list was generated on Thu May 28 11:15:52 2015 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk